# SDR USAA2013032800006

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 92,100 hours, 17,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654T05131146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN BS 1307 TO BS 1417, RBL 88.5.  REPLACED SEAT TRACK BETWEEN BS 1307 TO BS 1417, RBL 88.5 IAW B757 SRM 51-40-02 & EA 505256.
